# SDR SWIA971585

- Difficulty date: October 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N593SW
- Make and model: Emb EMB-120RT
- Aircraft serial: 120191
- Engine: Pwa PW118
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Retract Mech
- Condition: Dirty
- Location: Rt Te Flaps
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLAP DISAGREEMENT ON TAKEOFF WOULD NOT CLEAR.  RETURNED TO RDM.  CYCLED FLAPS MULTIPLE TIMES, COULD NOT DUPLICATE PROBLEM.  INSPECTED AND CLEANED FLAP TRACKS AND ROLLERS.  FOUND SOME OLD STICKY HYDRAULIC FLUID ON RIGHT INBOARD FLAP TRACK. SEALED RIGHT OUTBOARD FLAP ACTUATOR CANNON PLUG.  REPLACED FCU IAW MM 27-00-00, OPS CHECKS GOOD.
